# SDR UPS205011

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Shorted
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON TAKEOFF, WHEN LDG GEAR WAS RETRACTED, RED WARNING LIGHTS ILLUMINATED.  RECYCLED AND DOOR WARNING LIGHT WORKED NORMAL.  AMBER F/E LIGHTS OPS NORMAL.  RED WARNING LIGHTS REMAINED ILLUMINATED UNTIL LANDING, WHEN GEAR WAS SELECTED DOWN, THEN THEY EXTINGUISHED UNTIL ROLL OUT, WHEN THE RUB NOSE GEAR WARNING LIGHT ILLUMINATED AND REMAINED ON.  T/S WITH REF TO WDM 32-64-01 AND -02.  FOUND C/P D298 PIN-C SHORTED TO GROUND.  REPLACED D298, JACKED A/C AND PERFORMED EXTENSION AND RETRACTION SEVERAL TIMES.  ALL GEAR POSITION INDICATING GROUND CKS GOOD AND ALL WITH REF TO M/M 07-11-00 AND 32-31-00.
